Catalan Transform of the $k$-Fibonacci Sequence
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 827-832
Printed October 1, 2013
Sergio Falcon
University of Las Palmas de Gran Canaria
Abstract : In this paper we apply the Catalan transform to the $k$-Fibo\-nacci sequence finding different integer sequences, some of which are indexed in OEIS and others not. After we apply the Hankel transform to the Catalan transform of the $k$-Fibonacci sequence and obtain an unusual property.
Keywords : $k$-Fibonacci numbers, Catalan numbers, Catalan transform, Hankel transform
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd